# SDR SWAA021501

- Difficulty date: July 8, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 48,797 hours, 42,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 604222
- Condition: Erratic
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR OVERHEAD EMERGENCY EXIT LIGHT ILLUMINATED CONTINOUSLY.  REMOVED AND REPLACED EXIT LIGHT BATTERY PER MM.
